# SDR DL76L080406

- Difficulty date: March 23, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 48,544 hours, 7,283 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Slat Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L/E SLAT ASYM MESSAGE DURING SLAT RETRACTION.  SLAT LOCKED BETWEEN 1 AND UP.   RETURNED TO ATL.  MIP SUSPECTING NR 5 SLAT SENSOR OR TARGET. FOUND BROKEN WIRE AT SENSOR S280 REPAIRED SAME AND OPS CK GOOD.
